# SDR RAIA951227

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 8972605
- Condition: Failed
- Location: Lt Engine
- Part time: 5,308 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - FLT 4732 - LEFT ENGINE TORQUE DROPPED TO 25 PERCENT.  MAINTENANCE REPLACED LEFT DELTA P/P TRANSDUCER.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
